EconPapers    
Economics at your fingertips  
 

A New Series of Three‐Dimensional Chaotic Systems with Cross‐Product Nonlinearities and Their Switching

Xinquan Zhao, Feng Jiang, Zhigang Zhang and Junhao Hu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper introduces a new series of three‐dimensional chaotic systems with cross‐product nonlinearities. Based on some conditions, we analyze the globally exponentially or globally conditional exponentially attractive set and positive invariant set of these chaotic systems. Moreover, we give some known examples to show our results, and the exponential estimation is explicitly derived. Finally, we construct some three‐dimensional chaotic systems with cross‐product nonlinearities and study the switching system between them.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/590421

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:590421

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:590421